# SDR AU000808

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 404F63T2
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR NR 2 TIRE TREAD SEPARATED. DAMAGE TO LT INBOARD FLAP LEADING EDGE AND FLAP VANE.
